# SDR R61A201403020348

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17006118403
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING, THREE FUEL TUBES INSIDE FUEL PANEL 631AB ARE CORRODED.  MX R & R RT WING 3 EACH, FUEL TUBES INSIDE FUEL PANEL 631AB IAW AMM 20-10-13, 20-10-01.
